# SDR 98ZZZX3612

- Difficulty date: September 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3EM
- Make and model: Cessna P210N
- Aircraft serial: P21000722
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Turbocharger
- Part number: 4656804
- Condition: Worn
- Location: Engine
- Part time: 886 hours
- Component: Garrtt
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SMOKE FROM THE ENGINE EXHAUST.  OIL LEAKAGE AT BEARING SEALS.  WORN OUT.  NOTE:  MECHANIC STATED OPERATORS ARE NOT DOING A COOL DOWN PERIOD AFTER OPERATION WHICH HELPS THE BEARING SEALS TO LAST LONGER IN THE TURBOCHARGER.  TURBOCHARGERS SHOULD GO TO TB 1,500 HOURS.
